# SDR ASOA2014112611809

- Difficulty date: November 13, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,770 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 682-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 682-700.   FOUND TO BE OUT OF LIMITS IAW SRM 53-61-31 & 53-00-31.    REPAIRED THE DENT DAMAGE ON RT FUSELAGE BETWEEN IAW SRM 53-00-31.
